Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Yeast infection, symptoms of UTI, redness, inflammation in vagina. Treatment?

Hello. I currently am getting over my yeast infection . But have symptoms of a UTI . My doctor appointment is not until Wednesday. This is my first one and this is also my first time experience. Inflammation. For longer than two days while having an infection. What can I do to soothe the red inflamed area until my appointment?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You can apply an antifungal like Canesten ointment till the appointment.
If it is very itchy, use an anti itch cream like Vagisil
Keep the area clean and dry.
Wear anti allergen soft cotton underwear , and probably none at night.
DO not use medicated/perfumed soaps, lotions or cleansers to clean the private parts.
Do not over vigorously scrub or rub the area, gently clean with warm water.
take care
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor